# SDR MASA200600638

- Difficulty date: March 3, 2006
- Submitted: April 11, 2006
- Operation: Air carrier
- Aircraft: N508MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10087
- Aircraft time: 7,760 hours, 5,005 cycles
- System (JASC): 2730 · Elevator Control System
- Part: Caution Message
- Condition: False Activation
- Location: Elevator
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

ASH 7205 ATL - ELEVATOR SPILT CAUTION MESSAGE AND OVERWEIGHT LANDING.  MX RESET THE SYSTEM FOR THE ELEVATOR SPLIT CAUTION MESSAGE.  OVERWEIGHT LANDING WAS WITHIN LIMITS.  NO INSPECTION WAS REQUIRED.
